Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/3384
Title: New Mathematical Models of N-Queens Problem and its solution by a Derivative-Free Method of Optimization
Authors: Ali, Javaid
Muhammad Saeed
Tabassum, Muhammad Farhan
Keywords: Mathematics
N-Queen Problem, Optimization, Non-linear Programming Problem, Hooke’s and Jeeve’s Method
Issue Date: 2015
Publisher: Science International
Citation: Ali,J., Saeed, M., Chaudhry, N. A., &Tabassum, M. F. (2015). New Mathematical Models of N-Queens Problem and its solution by a Derivative-Free Method of Optimization. Science International, 27(3), 2005-2008.(Javaid Ali, Muhammad Saeed andMuhammad Farhan Tabassum) (HEC Recognized Y Category)
Abstract: Most of the optimization methods do not inherit convergence proofs. One of the measures to rank them is their potential to solve challenging problems specially formulated for this purpose. In this paper the problem involves two main issues. Firstly we present new formulations of the N queens’ configuration problem as optimization problems and secondly we modify a derivative free method so that it may be able to find the optimal configuration of the chessboard.
URI: http://hdl.handle.net/123456789/3384
ISSN: 1013-5316
Appears in Collections:Department of Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.